# SDR FDEA201307221632

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP VANE TEE FITTING "B" MOUNTING HOLE CORRODED.   REWORKED AND FOUND EXCEEDED LIMITS IAW SRM 57-50-02 REPAIR 5 FIG.201 REV 53.   REPAIRED IAW EA 1-5750-T0301579 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
